# SDR SWAA043632

- Difficulty date: December 14, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 33,395 hours, 28,575 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 100064901
- Part serial: 1618
- Condition: Faulty
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY, AFT CARGO COMPARTMENT FIRE INDICATION IN FLIGHT, QRH PROCEDURES FOLLWED.  REMOVED AND REPLACED CARGO FIRE DETECTORS, METERING VALVE, DIVERTER VALVE, CARGO FIRE CONTROL PANEL PER MM.
